Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depakote for migraines?

Posted by bookgurl99 on July 15, 2003, at 23:26:02

In reply to Re: depakote for migraines? bookgurl99, posted by galkeepinon on July 15, 2003, at 22:58:48

>>I would go with the Effexor-but only if, and only if, you do not want to gain weight, or lose hair.

LOL. Thanks for making me laugh through all this. :D

Question about depakote; did it cause any mental slowing or lots of sleepiness?

I think I'm going with the effexor, but yeah; I'm fearful. I'm realizing that the 'headaches' I had on my 3 day bout of strattera last week were probably the severe kind; I'm realizing that the mental confusion I have this week is due to the 'headaches'(basal artery migraines) I had last week, not just the one I had 2 weeks ago. If I wake up with a headache my first day on effexor, I'm ditching it for Depakote.

If that happens, I will join you in the fat and bald aisle. Then we can get jobs as middle-aged male comedians on prime time tv.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bookgurl99 thread:242101
URL: http://www.dr-bob.org/babble/20030714/msgs/242331.html